It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Lexapro first day. Advice please please please

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-22-2013, 04:28 PM   #1
    jessc
    Newbie
    (female)
     
    jessc's Avatar
     
    Join Date: Aug 2013
    Posts: 5
    jessc HB User
    Unhappy Lexapro first day. Advice please please please

    I took my first 5mg lexapro yesterday morning. Today at 430 I had four trips to the bathroom for diareah. I'm super bummed because I have been putting off taking this medication for so long because I'm so afraid of side effects like this one. I'm afraid after just one day I'm going to quit, and I was finally on my way to getting past my anxiety and depression. . I'd take it again today, but I CANNOT risk going diareah at work tomorrow. So really when can I ever start this medication? How long does the diareah last? Is it possible it could be just the first time then never again? Ugh. I'm so sad I really thought I was on my way to getting better now I'm already throwing in the towel.

     
    Sponsors Lightbulb
       
    Old 08-22-2013, 06:56 PM   #2
    Robocat
    Senior Member
    (female)
     
    Robocat's Avatar
     
    Join Date: Jul 2013
    Location: Naval Base
    Posts: 260
    Robocat HB UserRobocat HB UserRobocat HB UserRobocat HB UserRobocat HB UserRobocat HB UserRobocat HB UserRobocat HB User
    Re: Lexapro first day. Advice please please please

    Have you tried taking immodium or any other anti-diahreal medicine? I've gone through a lot of drug trials before I've found the right one, and suffered lots of side effects, such as diahrea and vomiting. Generally it's a common side effect to medication, please check to make sure if it is or is not. Please make sure you drink plenty of water, and don't give up. If the diahrea doesn't go away in a few days then maybe this isn't the drug for you.

     
    The Following User Says Thank You to Robocat For This Useful Post:
    jessc (08-23-2013)
    Old 01-12-2014, 05:02 PM   #3
    karlee10
    Senior Member
    (female)
     
    karlee10's Avatar
     
    Join Date: Feb 2013
    Posts: 143
    karlee10 HB Userkarlee10 HB Userkarlee10 HB Userkarlee10 HB Userkarlee10 HB Userkarlee10 HB Userkarlee10 HB User
    Re: Lexapro first day. Advice please please please

    Hi there. I've never taken Lexapro, but, I have had diarrhea as a side effect on many of my new meds. I take 1 Immodium and, after like a half hour each time, it's all taken care of. If I get it again the next day, I'll take 1 more. It doesn't take much at all, and the Immodium is over the counter even. Read the label on the package just to be sure you're getting the right dose for you. Please try that right away, because I have faith it'll work for you too.

     
    Closed Thread

    Tags
    lexapro, side affects



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:35 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!